About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 43560, 14 pages
http://dx.doi.org/10.1155/AAA/2006/43560

Flow of electrorheological fluid under conditions of slip on the boundary

1Department of Mathematics, University of Houston, Houston TX 77204, USA
2Department of Mathematics, Voronezh State University, Universitetskaya Pl. 1, Voronezh 394006, Russia
3Institute of Mathematics, University of Augsburg, Augsburg 86159, Germany

Received 26 June 2005; Accepted 1 July 2005

Copyright © 2006 R. H. W. Hoppe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a mathematical model describing flows of electrorheological fluids. A theorem of existence of a weak solution is proved. For this purpose the approximating-topological method is used.